# SDR TSAA0255264

- Difficulty date: September 5, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6547511
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT AND REMOVED GOUGE AREA.  FABRICATED REPAIR .063 DOUBLER AND .040 FILLER FROM 2024 T3 CLAD.  INSTALLED REPAIR PARTS AND FASTENERS WET WITH MBS 5-95 SEALANT.  REPAIR COMPLETED IAW SRM 55-10-1 FIGURE 2.  AIRCRAFT RETURNED TO SERVICE. (M)
